MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 28GA 1/2IN BLS 500 BDD CA; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 28GA 1/2IN BLS 500 BDD CA; Syringe, piston
Model Number 329424
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Account- (b)(6).Sku# unknown item description: bd insulin syringe 1ml lot# 3121576 quantity- unknown.Country- usa incident description- we wanted to inform the company that we found this bd insulin syringe 1ml (lot no 3121576) with the needle poking through the cap.It did poke one of our associates.The company may want to investigate into this.Please check the attachment for additional information.
 
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no physical samples were received however the investigation was performed based on the photo(s) provided.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.No definitive root cause determined at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.

Brand Name
SYRINGE 1.0ML 28GA 1/2IN BLS 500 BDD CA
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr.
parsippany, NJ 07054
MDR Report Key22868917
Report Number3024508819-2025-00276
Device Sequence Number18389032
Product Code FMF
UDI-Device Identifier30382903294245
UDI-Public30382903294245
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number329424
Device Lot Number3121576
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown